MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION METRIQ PUMP; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER

BOSTON SCIENTIFIC CORPORATION METRIQ PUMP; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Model Number 86337
Medical Device Problem Codes Device Displays Incorrect Message (2591); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/19/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that a metriq pump was selected for use.During a procedure an error "p07 - pump speed error" occurred.The error was unable to be resolved following replacement of the tubing set.The procedure was cancelled.The pump is expected to be returned for analysis.This event is being reported for aborted/cancelled procedure with a patient under sedation.
 
Additional Manufacturer Narrative
Section e.Initial reporter was updated with additional information provided.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Metriq pump was evaluated by boston scientific.After performing functional test, the metriq pump completed and passed all functional testing.After running the pump for an hour and fifty minutes p01 bubble detected error was observed.The metriq pump was restarted multiple times, but the error message was still detected.Troubleshoot by changing the combo bubble sensor with gold unit combo bubble sensor, the device run for two hours and fifteen minutes without any issues.The combo bubble and occlusion will be replaced.A visual inspection of the metriq pump showed no signs of cosmetic damage.Based on the available information, boston scientific investigation findings were unable to establish a clear conclusion about the cause of the reported event even though p01 bubble detected error was observed.The device met all requirements prior to being approved for final distribution sale and there was no evidence to suggest that the instructions for use (ifu) was not followed.
 
Event or Problem Description
This event is being reported for aborted/cancelled procedure with a patient under sedation.It was reported that a metriq pump was selected for use.During a procedure an error "p07 - pump speed error" occurred.The error was unable to be resolved following replacement of the tubing set.The procedure was cancelled.The pump is expected to be returned for analysis.

Brand Name
METRIQ PUMP
Common Device Name
CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112 5798
Manufacturer Contact
timothy degroot
4100 hamline avenue north
dc a330
saint paul, MN 55112
6515826168
MDR Report Key16869615
Report Number2124215-2023-21505
Device Sequence Number5385678
Product Code OAD
UDI-Device Identifier08714729862123
UDI-Public08714729862123
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
P150005
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number86337
Device Catalogue Number86337
Device Lot NumberMP5011
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/24/2023
Supplement Date Received by Manufacturer05/05/2023
10/09/2023
Initial Report FDA Received Date05/04/2023
Supplement Report FDA Received Date05/31/2023
10/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/23/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown